Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year

IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

See all formats and pricing
More options …
Volume 14, Issue 1


On successive radii of p-sums of convex bodies

Bernardo González / María A. Hernández Cifre
Published Online: 2014-01-17 | DOI: https://doi.org/10.1515/advgeom-2013-0023


We study the behavior of the successive inner and outer radii with respect to the Firey p-sums of convex bodies, where p ≥ 1. For all p ≥ 1 we get upper and lower bounds for the radii of the p-sum of two convex bodies in terms of the radii of the sets. These results generalize the corresponding relations for the classical Minkowski addition.

Keywords: Successive inner and outer radii; p-sum.

    About the article

    Published Online: 2014-01-17

    Published in Print: 2014-01-01

    Citation Information: Advances in Geometry, Volume 14, Issue 1, Pages 117–128, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2013-0023.

    Export Citation

    © 2014 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

    Citing Articles

    Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

    Fangwei Chen, Congli Yang, and Miao Luo
    Monatshefte für Mathematik, 2016, Volume 179, Number 2, Page 201

    Comments (0)

    Please log in or register to comment.
    Log in